# SDR DXTA2008120803394

- Difficulty date: December 8, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 2,087 hours, 1,363 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION 8-10 LOUD BANGS WERE HEARD AND VIBRATIONS WERE FELT IN THE COCKPIT FLOOR.  THE GEAR UNSAFE LIGHT REMAINED ON DURING THE ABNORMAL GEAR RETRACTION.  AT APPROX. 1000 FT ABOVE THE GROUND THE GEAR FULLY RETRACTED AND THE UNSAFE LIGHT WENT OUT.  GEAR EXTENDED NORMALLY UPON LDG.  TROUBLESHOT TO A NOSE STRUT REQUIRES SERVICE. SERVICED NOSE STRUT IAW MM 32-20-00 REV 7 AND CYCLED GEAR TEN TIMES IAW MM 32-00-00 REV 13 WITH NO DISCREPANCIES NOTED.
